# SDR 2WAA20150817003

- Difficulty date: August 17, 2015
- Submitted: August 19, 2015
- Operation: Air carrier
- Aircraft: N804WA
- Make and model: Doug DC-9-83
- Aircraft serial: 49345
- Aircraft time: 81,510 hours, 36,658 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Detached
- Location: L1 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER REACHING TOP OF CLIMB, L1 DOOR SLIDE BECAME LOOSE.  SECURED L1 DOOR SLIDE CHECKED FASTENERS FOR SECURITY GOOD IAW MM 25-62-00.
